Cutaneous Adverse Reaction After COVID-19 Vaccination
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
As coronavirus disease 2019 (COVID-19) spreads worldwide, various vaccines are being developed against the SARS-CoV-2 virus. These vaccines had to be developed in a relatively short period; therefore, they had to be manufactured using a method different from that of conventional vaccines. In addition, many people were vaccinated in a short period, and various side effects related to vaccination have been reported. In this article, we describe the injection site reactions and some unique skin reactions associated with COVID-19 vaccination, such as drug eruptions, bullous lesions, and foreign body reactions, with their possible causes.
Abstract
As coronavirus disease 2019 (COVID-19) spreads worldwide, various vaccines are being developed against the SARS-CoV-2 virus. These vaccines had to be developed in a relatively short period; therefore, they had to be manufactured using a method different from that of conventional vaccines. In addition, many people were vaccinated in a short period, and various side effects related to vaccination have been reported. In this article, we describe the injection site reactions and some unique skin reactions associated with COVID-19 vaccination, such as drug eruptions, bullous lesions, and foreign body reactions, with their possible causes.
참고문헌 (20)
- Seirafianpour F, "A systematic review on mucocutaneous presentations after COVID-19 vaccination and expert recommendations about vaccination of important immune-mediated dermatologic disorders", Dermatol Ther, 35, pp.e15461~ (2022)
- Teijaro JR, "COVID-19 vaccines : modes of immune activation and future challenges", Nat Rev Immunol, 21, pp.195~197 (2021)
- Tan SW, "Cutaneous reactions to COVID-19 vaccines : A review", JAAD Int, 7, pp.178~186 (2022)
- Sun Q, "COVID-19Vaccines and the Skin : The Landscape of Cutaneous Vaccine Reactions Worldwide", Dermatol Clin, 39, pp.653~673 (2021)
- Heath PT, "Safety and Efficacy of NVX-CoV2373 Covid-19 Vaccine", N Engl J Med, 385, pp.1172~1183 (2021)
- Avallone G, "SARS-CoV-2 vaccine-related cutaneous manifestations : a systematic review", Int J Dermatol, 61, pp.1187~1204 (2022)
- Coto-Segura P, "Vesiculobullous skin reactions induced by COVID-19 mRNA vaccine : report of four cases and review of the literature", Clin Exp Dermatol, 47, pp.141~143 (2022)
- Vojdani A, "Potential antigenic crossreactivity between SARS-CoV-2 and human tissue with a possible link to an increase in autoimmune diseases", Clin Immunol, 217, pp.108480~ (2020)
- Altun E, "Leukocytoclastic vasculitis after COVID-19 vaccination", Dermatol Ther, 35, pp.e15279~ (2022)
- Kalantari Y, "First reported case of delayed-type hypersensitivity reaction to non-hyaluronic acid Polycaprolactone dermal filler following COVID-19 vaccination : A case report and a review of the literature", Clin Case Rep, 10, pp.e05343~ (2022)
- Yasamin Kalantari, "A systematic review on COVID-19 vaccination and cosmetic filler reactions: A focus on case studies and original articles", Journal of Cosmetic Dermatology, 21(7) (2022), Wiley[DOI]
- Munavalli GG, "COVID-19", SARS-CoV-2 virus spike protein-related delayed inflammatory reaction to hyaluronic acid dermal fillers : a challenging clinical conundrum in diagnosis and treatment, 2022, pp.314, 1~15
- Krajewski PK, "Psoriasis flare-up associated with second dose of Pfizer-BioNTech BNT16B2b2 COVID-19 mRNA vaccine", J Eur Acad Dermatol Venereol, 35, pp.e632~e634 (2021)
- Niebel D, "Cutaneous adverse reactions to COVID-19 vaccines: Insights from an immuno-dermatological perspective", Vaccines(Basel), 9, pp.944~ (2021)
- Bellinato F, "Cutaneous adverse reactions associated with SARS-CoV-2vaccines", J Clin Med, 10, pp.5344~ (2021)
- Gambichler T, "Cutaneous findings following COVID-19 vaccination : review of world literature and own experience", J Eur Acad Dermatol Venereol, 36, pp.172~180 (2022)
- Cabanillas B, "Allergy to COVID-19 vaccines : A current update", Allergol Int, 70, pp.313~318 (2021)
- Aquino MR, "Delayed allergic skin reactions to vaccines", Allergy Asthma Proc, 43, pp.20~29 (2022)
- Kroumpouzos G, "Cutaneous complications of mRNA and AZD1222 COVID-19 vaccines : A worldwide review", Microorganisms, 10, pp.624~ (2022)
- McMahon DE, "Cutaneous reactions reported after Moderna and Pfizer COVID-19 vaccination : A registry-based study of 414 cases", J Am Acad Dermatol, 85, pp.46~55 (2021)
